# SDR DU4R2007073

- Difficulty date: February 23, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 113N21052
- Condition: Corroded
- Location: Flap
- Component: Flap Assy, Boeing, 757232
- Component part number: 113N200250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION INSIDE LT I/B T/E FLAP TORQUE TUBE.  REPAIRED BY REMOVING AND REPLACING TORQUE TUBE WITH P/N 117N2105-1 NSN, CARRIAGE ASSY WITH P/N 113N2100-13 S/N 248, FAIL SAFE AND P/N 113N2108-1 NSN IAW DELTA EA 06-097981-14 REV A.
